# SDR COEA2016032324805

- Difficulty date: March 23, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Adapter
- Part number: 261D1461
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT VOR & LOCALIZER ANTENNA CONTOUR ADAPTER HAS LEVEL 2 CORROSION.  REPLACED ADAPTER WITH OEM PART.
